# SDR DALA2021102806684

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 27,981 hours, 3,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 2L DOOR LOWER HINGE DISBONDED. CORRECTIVE ACTION: REPAIRED 2L DOOR HINGE PER A330 AMM 52-11. (8197145)
